Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 17, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Feb 20, 2021, 9:07 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2021, 9:07 PM PST (05:07 UTC)
- Expired
- Feb 21, 2021, 3:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
947 WHUS76 KLOX 210507 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 907 PM PST Sat Feb 20 2021 PZZ673-676-211315- /O.EXP.KLOX.GL.W.0008.000000T0000Z-210221T0500Z/ /O.EXB.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 907 PM PST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-211315- /O.EXP.KLOX.SC.Y.0016.000000T0000Z-210221T0500Z/ /O.NEW.KLOX.SC.Y.0017.210221T0507Z-210221T2300Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 907 PM PST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-210615- /O.EXP.KLOX.SC.Y.0016.000000T0000Z-210221T0500Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 907 PM PST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds will remain below 25 kt. $$ PZZ670-211315- /O.EXT.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 907 PM PST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-211315- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210221T2300Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 907 PM PST Sat Feb 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
264 WHUS76 KLOX 211118 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 318 AM PST Sun Feb 21 2021 PZZ673-676-211930- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 318 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-211930- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 318 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-211930- /O.CON.KLOX.SC.Y.0017.000000T0000Z-210221T2300Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 318 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-211930- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210221T2300Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 318 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
469 WHUS76 KLOX 211642 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 842 AM PST Sun Feb 21 2021 PZZ673-676-220045- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 842 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Pt. Sal to Santa Cruz Island and from Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ670-220045- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 842 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ650-212300- /O.CON.KLOX.SC.Y.0017.000000T0000Z-210221T2300Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 842 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ655-212300- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210221T2300Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 842 AM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
733 WHUS76 KLOX 212245 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 245 PM PST Sun Feb 21 2021 PZZ673-676-220500- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 245 PM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Pt. Sal to Santa Cruz Island and from Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ670-220500- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210222T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 245 PM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ650-212345- /O.CON.KLOX.SC.Y.0017.000000T0000Z-210221T2300Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 245 PM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ655-212345- /O.CON.KLOX.SC.Y.0016.000000T0000Z-210221T2300Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 245 PM PST Sun Feb 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 8:52 PM PST, 15 minutes earlier.
Area forecast discussion, Feb 20, 8:52 PM PST, 15 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
852 PM PST Sat Feb 20 2021
.SYNOPSIS...20/851 PM.
High pressure aloft building in from the west will bring a warming
trend for Sunday. Gusty offshore winds will linger into Sunday
afternoon then diminish. A series of weak troughs of low pressure
will clip the area between Tuesday and Wednesday, and again
between next Friday and Saturday. Periods of gusty north to
northeast are possible for late week.
&&
.SHORT TERM (SAT-TUE)...20/848 PM.
A northerly pressure gradient continues to tighten this evening
in the wake of a trough of low pressure that moved through the
Great Basin. KLAX-KBFL surface pressure gradients peaked at -7.1
mb last hour and KSBA-KBFL surface pressure gradients at -4.8 mb a
couple of hour ago. Gusty northerly winds continue for most areas
south of Point Conception this evening. Gusts to between 55-65
mph were observed earlier across the Los Angeles and Ventura
County mountains and a High Wind Warning was added for a burst of
winds this evening. This warning will likely be allowed to expire
at 9 pm and be converted back to a wind advisory. A wind advisory
for the Antelope Valley will also likely be allowed to expire at 9
pm.
The flow pattern will turn from northerly to northeasterly by
Sunday morning. KLAX-KDAG NAM-WRF surface pressure gradients are
tighten to -4.8 mb on Sunday morning. Some wind advisory headlines
will likely be allowed to expire later tonight as the northerly
gradient weakens and a Santa Ana wind pattern sets up. A wind
advisory will be added for the Ventura County coast in the latest
update for a push of northeast winds for Sunday morning and
Sunday afternoon where winds could approach advisory.
With a Santa Ana developing, a warming and drying trend should be
expected for Sunday along with clear skies. Temperatures in the
current forecast look reasonable and no additional updates are
planned for temperatures.
***From Previous Discussion***
Temps will begin a warming trend Sunday as the cold air from the
upper low shifts east and high pressure builds behind it. Highs
will be up 5-10 degrees, locally more in some areas.
The warmest day of the next seven will be Monday with highs close
to 80 across parts of LA County coast/valleys and 70s most
everywhere else outside of the mountains. Still some offshore flow
but less upper support so wind speeds should be much less.
.LONG TERM (WED-SAT)...20/203 PM.
Our very dry winter will continue through next week.
Onshore trends Tuesday ahead of a trough moving into the Pac NW
will lead to some cooling west/south of the mountains into
Wednesday but otherwise very nice days with temps still at least
5 degrees above normal.
Some disagreement in the models after that with the upper level
pattern. Some solutions have been suggesting a closer pass of the
next low pressure system resulting in another round of gusty
northerly winds. However, the more recent runs have dialed this
back somewhat so lower confidence there. But otherwise, generally
very pleasant weather with highs a few degrees above normal,
Possibly some gustier northerly winds by around Thursday or Friday.
Really no chances for precip the rest of February based on a vast
majority of the ensemble solutions from both the GFS and ECMWF.
Quite a few solutions supporting at least some light rain by Mar
2 or 3. By then we'll be another 1.50 inches below normal at
least. In some areas, mostly LA/Ventura Counties, that will put
them at almost 10" or more below normal for the season, roughly a
60-80% deficit.
&&
.AVIATION...21/0008Z.
At 2258Z at KLAX there was no marine layer.
Hi confidence in the 18Z TAFs with VFR conditions expected at all
the airfields through the fcst period. Gusty switching but mostly NW
to N winds will affect many of the airfields through early this
evening then switch to NE and become gusty for KCMA and KOXR by
Sun morning, while gusty N winds continue at KVNY.
KLAX...Hi confidence in the 00Z TAF with VFR conditions through
the fcst period. Moderate confidence in wind forecast with a 60%
chance of N wind gusts to 15 KT from TAF issuance time until about
03Z, and there is a 20% chance of N wind gusts up to 25 kt at
that time. These N winds could linger past 03Z.
KBUR...High confidence in the 00Z TAF with VFR conditions through
the fcst period. Hi confidence of gusty N winds until about 05Z,
but there is a 30% chance winds could diminish as much as 2 hours
earlier than that.
&&
.MARINE...20/756 PM.
Across the outer waters...The two southern zones (PZZ673-676) will
experience GALE WARNING level wind gusts through this
evening, mainly just south of Point Sal to NW of San Nicolas
Island and areas to the west. The northern zone (PZZ670) will
remain at Small Craft Advisory (SCA) thresholds. Winds across the
entire outer waters will diminish to SCA level by late tonight
and continue through Sunday evening. There is a 50% chance of
winds increasing to SCA level at times Tuesday through Thursday.
Across the nearshore waters of the Central Coast N of Point Sal...
Winds will remain at SCA level through this evening, with a
30% chance of Gale force for a few hours late this afternoon and
early evening. There is a 30% chance of SCA level wind gusts
Sunday evening, otherwise conditions are expected to remain below
SCA level Sunday through Thursday.
Across the inner waters south of Point Conception...SCA level
winds will continue through this evening. SCA wind gusts are
expected once again late tonight through Sunday afternoon as
Santa Ana winds should pick up early Sunday morning. Strongest
gusts will be between Ventura and Malibu, and then across the San
Pedro Channel to Avalon Harbor. There is a 20% chance for a
repeat for the same areas Monday morning through mid-afternoon.
Otherwise, winds and seas should remain below SCA levels Monday
through Thursday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PST Sunday for zones
39-52. (See LAXNPWLOX).
Wind Advisory in effect until 3 PM PST Sunday for zones
41-44>46-53-54-88-547. (See LAXNPWLOX).
High Wind Warning in effect until 9 PM PST this evening for
zones 53-54. (See LAXNPWLOX).
Wind Advisory in effect until 9 PM PST this evening for zone
59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST Sunday for
zones 650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 PM PST Sunday for
zones 670-673-676. (See LAXMWWLOX).
Gale Warning in effect until 9 PM PST this evening for zones
673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
Gusty offshore winds are possible again Thursday into Friday.
&&
PUBLIC...Hall/MW
AVIATION...Sweet/Sirard
MARINE...Sweet/Sirard
SYNOPSIS...Hall
weather.gov/losangelesIn the hours before
Local storm report, Feb 20, 5:46 PM PST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
546 PM PST SAT FEB 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM NON-TSTM WND GST 6 SSW CASTAIC LAKE 34.57N 118.74W
02/20/2021 M62 MPH LOS ANGELES CA MESONET
MESONET STATION WTPC1 WHITAKER PEAK RAWS.
0453 PM NON-TSTM WND GST 8 ESE CASTAIC LAKE 34.60N 118.58W
02/20/2021 M63 MPH LOS ANGELES CA MESONET
MESONET STATION WMSC1 WARM SPRINGS RAWS.
0448 PM NON-TSTM WND GST 2 NNE CHATSWORTH 34.30N 118.58W
02/20/2021 M61 MPH LOS ANGELES CA MESONET
MESONET STATION PHCC1 PORTER RANCH RAWS.
1000 AM NON-TSTM WND GST 3 SSE SAN FERNANDO 34.25N 118.42W
02/20/2021 M58 MPH LOS ANGELES CA AWOS
AWOS STATION KWHP PACOIMA (WHITEMAN APT.).
&&The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 5:27 PM PST | High Wind Warning | LOX | 4 hr | |
| Feb 20, 5:27 PM PST | Wind Advisory | LOX | 45 hr | |
| Feb 21, 2:45 AM PST | High Surf Advisory | LOX | 18 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.